I will be having three ronds of chemotherapy (along with 35 bouts of radiation) in a week or two. This treatment is for cancer of the larynx. The chemo drug is Cisplatin, a very toxic drug. My dosctor has told me he will also be treating that particular side effect with a drug named EMEND, has anyone ever had this or know anything about it. Thanks
Good luck with the upcoming chemo-radiation.
Emend (aprepitant) is a recently introduced drug which is fairly effective in reducing the incidence of chemotherapy induced nausea and vomitting (CINV).
All the best, and God Bless!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.